Cover image of the article: A Case Report of Neuroleptic Malignant Syndrome Induced by ClozapineIs Neuroleptic Malignant Syndrome Diagnostic Criteria Adequately Sensitive to Identify Diverse Features of the Syndrome?

Image Credit:Iran J Psychiatry Behav Sci

A Case Report of Neuroleptic Malignant Syndrome Induced by ClozapineIs Neuroleptic Malignant Syndrome Diagnostic Criteria Adequately Sensitive to Identify Diverse Features of the Syndrome?

Authors

Hamidreza Ahmadkhaniha1,*, Afshin Tayebi2
1Tehran Psychiatric Institute and Mental Health Research Center. Iran University of Medical Science, Shahid Mansouri Ave. Niayash St. Satarkhan St., Tehran, Iran
2University of Welfare and Rehabilitation Science, Razi Hospital, Tehran, Iran
*Corresponding Author: Tehran Psychiatric Institute and Mental Health Research Center. Iran University of Medical Science, Shahid Mansouri Ave. Niayash St. Satarkhan St., Tehran, Iran, Tel: +98-02166509025, Fax: +98-021 66509024 Email: dr_ahmadkhaniha@yahoo.com

IJ Psychiatry and Behavioral Sciences:Vol. 2, issue 2; 50-4
Published online:Jul 31, 2008
Article type:Case Report
Received:Jun 06, 2008
Accepted:Jul 01, 2008
How to Cite:Ahmadkhaniha H, Tayebi A. A Case Report of Neuroleptic Malignant Syndrome Induced by ClozapineIs Neuroleptic Malignant Syndrome Diagnostic Criteria Adequately Sensitive to Identify Diverse Features of the Syndrome?. Iran J Psychiatry Behav Sci. 2008;2(2):. doi:

Fulltext

Full text is available in the PDF.

References

  • 1.
    References are available in the PDF.

Copyright

© 2008, Author(s). This open-access article is available under the Creative Commons Attribution 4.0 (CC BY 4.0) International License (https://creativecommons.org/licenses/by/4.0/), which allows for unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.

Similar Articles

31
Dec
2010
Characteristic Features of a Case of Recurrent Neuroleptic Malignant Syndrome

Characteristic Features of a Case of Recurrent Neuroleptic Malignant Syndrome

Aram Hamidi,
Smaneh Farnia,
Mehran Zarghami

Hamidi A, Farnia S, Zarghami M. Characteristic Features of a Case of Recurrent Neuroleptic Malignant Syndrome. Iran J Psychiatry Behav Sci. 2010;4(2):. doi:

19
Jul
2020
Metoclopramide-Induced Neuroleptic Malignant Syndrome: A Review Study

Metoclopramide-Induced Neuroleptic Malignant Syndrome: A Review Study

Ideh Ghafour,
Forouzan Elyasi

Ghafour I, Elyasi F. Metoclopramide-Induced Neuroleptic Malignant Syndrome: A Review Study. Iran J Psychiatry Behav Sci. 2020;14(3):e100888. doi: https://doi.org/10.5812/ijpbs.100888

21
Jul
2018
Ileus as a Sign of Neuroleptic Malignant Syndrome: A Case Report and Review of the Literature

Ileus as a Sign of Neuroleptic Malignant Syndrome: A Case Report and Review of the Literature

Forouzan Elyasi,
Marzieh Azizi,
Mahboobeh Shirzad,
Roya Ghasemian,
Arash Kazemi,
Sabahat Lavvaf

Elyasi F, Azizi M, Shirzad M, Ghasemian R, Kazemi A, et al. Ileus as a Sign of Neuroleptic Malignant Syndrome: A Case Report and Review of the Literature. Iran J Psychiatry Behav Sci. 2018;12(3):e9844. doi: https://doi.org/10.5812/ijpbs.9844

17
Oct
2023
Abnormal Movements Resembling Tic Disorder in a Patient with Schizophrenia: A Case Report

Abnormal Movements Resembling Tic Disorder in a Patient with Schizophrenia: A Case Report

Sara Kamali Ardakani,
Azad Maroufi

Kamali Ardakani S, Maroufi A. Abnormal Movements Resembling Tic Disorder in a Patient with Schizophrenia: A Case Report. Iran J Psychiatry Behav Sci. 2023;17(4):e132275. doi: https://doi.org/10.5812/ijpbs-132275

31
Jan
2016
Negative Correlation between Serum S100B and Leptin Levels in Schizophrenic Patients During Treatment with Clozapine and Risperidone: Preliminary Evidence

Negative Correlation between Serum S100B and Leptin Levels in Schizophrenic Patients During Treatment with Clozapine and Risperidone: Preliminary Evidence

Narjes Hendouei,
Seyed Hamzeh Hosseini,
Amin Panahi,
Zahra Khazaeipour,
Fatemeh Barari,
Adeleh Sahebnasagh
,et al.

Hendouei N, Hosseini SH, Panahi A, Khazaeipour Z, Barari F, et al. Negative Correlation between Serum S100B and Leptin Levels in Schizophrenic Patients During Treatment with Clozapine and Risperidone: Preliminary Evidence. Iran J Pharm Res. 2016;15(1):e125083. doi: https://doi.org/10.22037/ijpr.2016.1789

More by these authors

Hamidreza AhmadkhanihaPubMedScholar
Afshin TayebiPubMedScholar
Share
Cited by
Metrics